# SDR SWAA2022022506712

- Difficulty date: November 1, 2018
- Submitted: February 28, 2022
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 44,391 hours, 30,148 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER SUPPORT ANGLE FOR AFT CARGO PANEL 141QW IS CRACKED. / REMOVED AND REPLACED PER SRM 51-40-02.
